Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Torsion-free duality is Warfield

Authors: T. Faticoni, H. P. Goeters, C. Vinsonhaler and W. J. Wickless
Journal: Proc. Amer. Math. Soc. 125 (1997), 961-969
MSC (1991): Primary 20K15, 20K40, 20C05
MathSciNet review: 1353383
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, under certain natural conditions, a duality discovered by R. B. Warfield, Jr., is the only duality on categories of finite-rank torsion-free modules over Dedekind domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20K15, 20K40, 20C05

Retrieve articles in all journals with MSC (1991): 20K15, 20K40, 20C05

Additional Information

T. Faticoni
Affiliation: Department of Mathematics, Fordham University, Bronx, New York 10458

H. P. Goeters
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849

C. Vinsonhaler
Affiliation: Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269

W. J. Wickless

PII: S 0002-9939(97)03619-8
Received by editor(s): March 23, 1995
Received by editor(s) in revised form: September 25, 1995
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia